# SDR ASAA0280213

- Difficulty date: June 20, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2876
- Condition: Low
- Location: Cabin
- Part time: 22,582 hours, 12,656 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT TO BE VERY DIM.  REPLACED PORTABLE LIGHT ASSEMBLY.  OPS TESTED OK.  (M)
